# SDR DXTA2018052901009

- Difficulty date: May 28, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N111QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9660
- Aircraft time: 3,088 hours, 1,342 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG LANDING GEAR UNLOCK LIGHT ILLUMINATED.   RIGHT MAIN LANDING GEAR DID NOT RETRACT DURING TAKE OFF.  PERFORMED A DETAILED VISUAL INSPECTION OF THE RT MLG, AND PERFORMED GEAR SWINGS, EMERGENCY EXTENSION OF THE MAIN LANDING GEAR WITH NO DISCREPENCIES NOTED.  RERACKED LGECU, BLED NR 2 AND 3 AND PERFORMED LANDING GEAR SWINGS. INCLUDING EMERGENCY EXTENSION. FOUND ALL GEARS TO BE IN SYNC AND NO LAG BETWEEN GEAR. PERFORMED LGECU NVM DOWNLOADS SERVICE FAULT NVM DOWNLOADS AND QAR DOWNLOADS. ALL WORK PERFORMED IAW AMM 32-31-09-000/400-801, REV 26, 32-30-00-910-801, 32-30-00-210-802, 32-34-00-710-801, 32-34-00-720-801, 45-47-00-970-803, 45-47-00-970-810, AND 45-47-00-970-804.
